# SDR 2007UALA01540

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 41,724 hours, 30,295 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  UPON RAISING GEAR AFTER TAKEOFF, LEFT AND RIGHT RED GEAR LIGHTS STAYED ON & RIGHT GREEN GEAR.   CREW HAD CYCLED GEAR AFTER INDICATION POST TO, ALL GEAR LIGHTS WERE GREEN AFTER.  MTC PERFORMED SEVERAL TESTS ONCE IN HANGAR  INCLUDING MANUAL EXTENTION AND SEVERAL GEAR CYCLES- NO DEFECTS COULD BE DUPLICATED.  THIS CONDITION HAS NOT RETURNED TO THE A/C SINCE ORIGINAL.
